Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalized archimedean groups


Author: Elias Zakon
Journal: Trans. Amer. Math. Soc. 99 (1961), 21-40
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9947-1961-0120294-X
MathSciNet review: 0120294
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0120294-X
Article copyright: © Copyright 1961 American Mathematical Society